# SDR SWAA2016092608099

- Difficulty date: September 7, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 42,002 hours, 24,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A9485
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AFT RT BULKHEAD WALL TO SIDEWALL LOWER SUPPORT ANGLE CORRODED AT BS 500D, BETWEEN RBL 21 TO RBL 24.  R & R ANGLE IAW SRM.
